# SDR CA050817004

- Difficulty date: June 26, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 9,494 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 2591411444
- Part serial: 6061483
- Condition: Smoke
- Location: Flt Director
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE FLIGHT DIRECTOR INDICATOR STARTED TO SMOKE. THE PILOT RETURNED TO THE AIRPORT AND LANDED WITHOUT INCIDENT.  THE FLIGHT DIRECTOR INDICATOR WAS REMOVED AND A LOANER UNIT WAS INSTALLED.  THE AIRCRAFT DEPARTED AND COMPLETED THE FLIGHT WITHOUT FURTHER INCIDENT.  A FAULTY POWER TRANSFORMER AND BURNED POWER SUPPLY BOARD WERE REPLACED AND THE UNIT WAS REINSTALLED IN THE AIRCRAFT.
